# SDR SIMA200812102

- Difficulty date: April 25, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 14,767 hours, 12,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AL2024T3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION, A PREVIOUS REPAIR ON THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND CORRODED.  REMOVED THE EXISTING REPAIR AND CLEANED THE AREA.  PREPARED A DOUBLER AND FILLER.  CLEANED AND TREATED REPAIR PARTS.  REPAIR DONE IAW EMBRAER 145 SRM (SRM 145/1142 REV 39) CHAPTERS 53-00-10, FIGURE 206.  AIRCRAFT RETURNED TO SERVICE.
